# SDR DALA2024040804199

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,476 hours, 24,057 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 SECONDARY NRC: IN REF. NRC # 00079 DENT (01 EA) ON LOWER SKY BTW RIB 14 /15 AT RH HORIZONTAL STABILIZER WAS FOUND OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00196: DENT (01 EA) ON LOWER SKY BTW RIB 14 /15 AT RH HORIZONTAL STABILIZER WAS REPAIRED PER ER/A 616927-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 616927-14. REV. 2. (0279296)
